I knew this would happen...
I changed my pain management regimen to fent patches (12mcg and 25 mcg every two days), and have my usual percocet (up to 6/day). I hadn't been taking the percs because I didn't really need them (<3 fent!!), and then started taking them again this weekend after overdoing it.
Well, wouldn't you know - I have had increased pain every morning when I wake up. I also have the pain where it really hurts every time I stand up and start walking, and overall pain with movement. I am wondering if this is a symptom of leaky gut (I know, I know...totally controversial). But if you have read my recent posts, I have been super nauseous and lately I have had heartburn every day (since I started percs again!). I am wondering if the percs are eating away at my stomach lining and entering my system and my body is viewing it as a toxin so it's trying to attack it...and attacks me in the process.
I know there is such a thing as hyperaglasia but this feels more like what happens when I eat the wrong foods that I am sensitive to. That overall joint/muscle/skin pain...fatigue isn't too bad, surprisingly. It's just the pain.